# SDR CALA2024011000076

- Difficulty date: January 5, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3250
- Condition: Corroded
- Location: Sta1562-1582
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5310-1-2507 B767-53-3-7058 CORROSION ON INTERNAL FUSELAGE SKIN STA 1560 STRINGER 39L-39R AROUND THE TOILET SERVICE PANEL. REPAIRED THE AREA STA 1562-1582 IAW EC/RA 5300-0349, REA 47585FA B04, EC/RA 5360-01749, REA 47585FAB03. REF NON-ROUTINE 165631- 0100-0246 FOR DETAILS
